# SDR SWAA2012090407235

- Difficulty date: September 4, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 30,069 hours, 20,634 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 5940767
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED BETWEEN BS 946 TO BS 986, STR 29R.  REMOVED AND REPLACED STRINGER SECTION PER SRM.
